Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 174, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 3, 2018, 3:19 AM CDT for 4 counties in Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2018, 3:19 AM CDT (08:19 UTC)
- Expired
- Jun 3, 2018, 3:43 AM CDT
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, TN, Carroll County, TN, Decatur County, TN, Henderson County, TN
The radar
The Ft Campbell radar (KHPX), 127 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1642 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
718
WUUS54 KMEG 030819
SVRMEG
TNC005-017-039-077-030900-
/O.NEW.KMEG.SV.W.0174.180603T0819Z-180603T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
319 AM CDT SUN JUN 3 2018
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northeastern Henderson County in southwestern Tennessee...
Southern Benton County in western Tennessee...
Southeastern Carroll County in northwestern Tennessee...
Decatur County in western Tennessee...
* Until 400 AM CDT.
* At 319 AM CDT, a severe thunderstorm was located 9 miles north of
Parsons, or 9 miles east of Natchez Trace State Park, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Natchez Trace State Park, Natchez Trace State Forest, Parsons,
Decaturville, Darden, Scotts Hill, Dollar, Busseltown, Jeannette,
Holladay, Mount Tabor, Sugar Tree, Cozette, Westport, Perryville,
Wilkinstown, I-40 Near The Tennessee River, Garrett, Beacon and
Hickory Forks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3587 8794 3583 8797 3578 8798 3572 8803
3566 8802 3562 8804 3553 8798 3554 8827
3595 8836 3594 8797 3594 8793
TIME...MOT...LOC 0819Z 313DEG 41KT 3578 8810
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
823
WWUS54 KMEG 030835
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
335 AM CDT SUN JUN 3 2018
TNC005-017-030845-
/O.CAN.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Benton TN-Carroll TN-
335 AM CDT SUN JUN 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENTON AND
SOUTHEASTERN CARROLL COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
3553 8798 3554 8827 3582 8833 3582 8818
3585 8818 3584 8809 3584 8808 3585 8806
3584 8803 3581 8803 3582 8797
TIME...MOT...LOC 0835Z 313DEG 41KT 3565 8793
$$
TNC039-077-030900-
/O.CON.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Henderson TN-Decatur TN-
335 AM CDT SUN JUN 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN HENDERSON AND DECATUR COUNTIES...
At 335 AM CDT, a severe thunderstorm was located near Linden, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Natchez Trace State Park, Natchez Trace State Forest, Parsons,
Decaturville, Darden, Scotts Hill, Perryville, Busseltown, Jeannette,
Wilkinstown, Mount Tabor, Sugar Tree, Garrett, Beacon, Hickory Forks,
Largo, Cozette, Bible Hill, Mount Lebanon and Chesterfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
3553 8798 3554 8827 3582 8833 3582 8818
3585 8818 3584 8809 3584 8808 3585 8806
3584 8803 3581 8803 3582 8797
TIME...MOT...LOC 0835Z 313DEG 41KT 3565 8793
HAIL...1.00IN
WIND...60MPH
$$189
WWUS54 KMEG 030843
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
343 AM CDT SUN JUN 3 2018
TNC077-030852-
/O.CAN.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Henderson TN-
343 AM CDT SUN JUN 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDERSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
3553 8798 3554 8824 3555 8822 3556 8822
3561 8819 3563 8820 3563 8819 3585 8818
3584 8808 3585 8806 3584 8803 3581 8803
3582 8797
TIME...MOT...LOC 0842Z 313DEG 41KT 3559 8785
$$
TNC039-030900-
/O.CON.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Decatur TN-
343 AM CDT SUN JUN 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR DECATUR COUNTY...
At 342 AM CDT, a severe thunderstorm was located over Linden, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Parsons, Decaturville, Perryville, Busseltown, Jeannette,
Wilkinstown, Mount Tabor, Sugar Tree, Garrett, Beacon, Hickory Forks,
Largo, Cozette, Bible Hill and Mount Lebanon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
3553 8798 3554 8824 3555 8822 3556 8822
3561 8819 3563 8820 3563 8819 3585 8818
3584 8808 3585 8806 3584 8803 3581 8803
3582 8797
TIME...MOT...LOC 0842Z 313DEG 41KT 3559 8785
HAIL...1.00IN
WIND...60MPH
$$644
WWUS54 KMEG 030843 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
343 AM CDT SUN JUN 3 2018
TNC039-030853-
/O.CAN.KMEG.SV.W.0174.000000T0000Z-180603T0900Z/
Decatur TN-
343 AM CDT SUN JUN 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR DECATUR COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 3578 8798 3572 8803 3566 8802 3562 8804
3553 8798 3554 8824 3555 8822 3556 8822
3561 8819 3563 8820 3563 8819 3585 8818
3584 8808 3585 8806 3584 8803 3581 8803
3582 8797
TIME...MOT...LOC 0842Z 313DEG 41KT 3558 8784
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 11:40 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 2, 11:40 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Memphis TN 1140 PM CDT Sat Jun 2 2018 .UPDATE... Updated for 06Z Aviation Forecast Discussion below. && .PREV DISCUSSION... /issued 943 PM CDT Sat Jun 2 2018/ UPDATE... Have updated to extend the Severe Thunderstorm Watch through midnight for most of the E Arkansas counties. The storms currently in NE Arkansas continue to pose a large hail and damaging wind threat as they move to the SE. Still anticipated to begin weakening over the next couple of hours. ZDM PREV DISCUSSION... /issued 755 PM CDT Sat Jun 2 2018/ UPDATE... Currently, showers and thunderstorms are ongoing to the NW of the CWA in association with a surface cold front. The front currently extends roughly from NW Arkansas northeastward through S Illinois. These storms are currently discrete out ahead of the front, but are expected to congeal into a line as they progress further SE. Latest mesoanalysis places a tight instability gradient roughly along the MS River, with much more stable air present over W TN, with much lower 850 hPa RH values there indicating the presence of dry air contributing to a more stable atmosphere. This coincides well with the latest runs of the HRRR, which bring a line of storms SSE through the CWA, a cold pool propagating along the instability gradient. The latest HRRR run brings the storms through the Memphis metro between 11 PM and midnight. The storms will be capable of producing large hail, with damaging winds a secondary threat. Latest thinking is NE Arkansas and the Missouri Bootheel stand the best odds of severe storms, as the storms will likely wane in intensity as they move to the SE. Have updated POPs to account for the latest timing. Confidence in timing and strength of the line of storms remains limited at this time. The Severe Thunderstorm Watch remains in effect for E Arkansas and the Missouri Bootheel through 10 PM. ZDM PREV DISCUSSION... /issued 244 PM CDT Sat Jun 2 2018/ DISCUSSION...Surface analysis this afternoon places a cold front from Northwest Missouri back through Eastern Kansas and West Texas. A hot and humid airmass is in place across the Lower Mississippi Valley this afternoon with temperatures as of 2 PM CDT in the upper 80s to lower 90s with surface dewpoints in the 70s. Severe thunderstorm potential for the remainder of the afternoon into the evening will be the primary focus in this afternoon's forecast issuance. Regional WSR-88D radar trends have indicated the development of a scattered line of showers and thunderstorms just ahead of a cold front. A Mesoscale Convective Vortex (MCV) over Missouri is providing additional lift over the region. The lift produced by this feature and the cold front combined with a very warm, moist, and unstable airmass will support the development of showers and thunderstorms across the Mid-South into tonight. Short term models including Convective Allowing Models (CAMs) indicate showers and thunderstorms will continue to develop and push across Arkansas for the remainder of the afternoon and affecting portions of East/Northeast Arkansas and the Missouri Bootheel until early evening. This convective activity is anticipated to reach the Mississippi River between early to evening, and across the remainder of the Mid-South late evening into the overnight hours. Some uncertainty remains between the models on timing and coverage and will be closely monitored as the event unfolds. Surface based CAPE values in excess of 3000 J/kg, steep 700-500 mb layer mid- level lapse rates around 7 C/km, and 0-6 km Bulk Shear values around 40 kts support the potential of some strong to severe thunderstorms across the region late this afternoon into tonight. Damaging winds is expected to be the predominant threat along with a secondary threat of large hail. Localized heavy rainfall may also be possible with these thunderstorms. Slightly cooler and drier air will filter into the Lower Mississippi Valley into early next week. Long term models indicate an upper level ridge will attempt to build across the region into much of next week. However, much of the region will remain on the eastern periphery of the upper level ridge axis placing the Mid- South within northwest flow aloft. Confidence in shower and thunderstorm chances next week remains low as models differ on timing of individual mid-level shortwave troughs and the strength of the ridge. Consequently, have leaned toward isolated rain chances until models come into better agreement. CJC && .AVIATION... 06Z TAFs Compact but potent TSRA complex was located around 60 miles west of MEM, moving south. Further east, isolated SHRA/TSRA over west TN at discussion time (0440Z), should prevail south of MEM after 06Z. VFR will otherwise prevail areawide Sunday. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Jun 2, 2:54 PM CDT, 12 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 254 PM CDT Sat Jun 2 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032200- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 254 PM CDT Sat Jun 2 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight Strong to severe storms will be possible late this afternoon into this evening ahead of an approaching cold front. Damaging winds and large hail will be the main threats from any severe thunderstorms. Localized heavy rainfall is also possible. Heat indices will reach between 100 to 105 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in support of severe weather operations.
In the hours before
Special weather statement, Jun 3, 2:11 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Memphis TN
211 AM CDT SUN JUN 3 2018
TNZ003-004-021-022-030800-
Carroll TN-Weakley TN-Benton TN-Henry TN-
211 AM CDT SUN JUN 3 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 300 AM CDT
FOR...
Carroll County in northwestern Tennessee...
Southeastern Weakley County in northwestern Tennessee...
Western Benton County in Middle Tennessee...
Henry County in northwestern Tennessee...
At 210 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Gleason, or 8 miles
north of McKenzie, moving southeast at 35 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Carroll...southeastern Weakley...western Benton and Henry
Counties should monitor this storm closely.
LAT...LON 3582 8819 3593 8870 3650 8847 3650 8806
3647 8805 3644 8806 3640 8802 3637 8800
3635 8798 3633 8797
TIME...MOT...LOC 0710Z 320DEG 30KT 3626 8851Special weather statement, Jun 3, 2:26 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Memphis TN
226 AM CDT SUN JUN 3 2018
MSZ015-016-023-024-030815-
Pontotoc MS-Monroe MS-Lee MS-Chickasaw MS-
226 AM CDT SUN JUN 3 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 315 AM CDT
FOR...
Southern Pontotoc County in northeastern Mississippi...
Northwestern Monroe County in northeastern Mississippi...
Southwestern Lee County in northeastern Mississippi...
Chickasaw County in northeastern Mississippi...
At 226 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Troy, or 8 miles
south of Trace State Park, moving southeast at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southern Pontotoc...northwestern Monroe...southwestern Lee
and Chickasaw Counties should monitor this storm closely.
LAT...LON 3381 8872 3381 8913 3407 8914 3407 8915
3421 8916 3427 8878 3380 8858 3380 8872
TIME...MOT...LOC 0726Z 320DEG 44KT 3415 8892Local storm report, Jun 3, 2:42 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
242 AM CDT SUN JUN 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG IMBODEN 36.20N 91.18W
06/02/2018 LAWRENCE AR CO-OP OBSERVER
SEVERAL TREES DOWN AROUND IMBODEN. SOME STRUCK BY
LIGHTNING...MOST BLOWN OVER WITH HIGH WINDS.
0935 PM TSTM WND DMG BLACK ROCK 36.11N 91.11W
06/02/2018 LAWRENCE AR CO-OP OBSERVER
SEVERAL TREES DOWN ALL AROUND BLACK ROCK. HIGHWAY 63 AND
COUNTY ROAD 219. HIGHWAY 25 CLOSED DUE TO TREES ACROSS
ROAD. SOME TREES HIT BY LIGHTNING.
0945 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/02/2018 GREENE AR BROADCAST MEDIA
POWER LINES DOWN AND TREES DOWN AROUND PARAGOULD.
0950 PM TSTM WND DMG ALICIA 35.89N 91.08W
06/02/2018 LAWRENCE AR BROADCAST MEDIA
PORCH REMOVED OUT FRONT OF HOME IN TOWN.
1000 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
06/02/2018 LAWRENCE AR COUNTY OFFICIAL
TREES DOWN AND POWER LINES DOWN AROUND WALNUT RIDGE.
1025 PM TSTM WND DMG 2 W WALDENBURG 35.56N 90.97W
06/02/2018 POINSETT AR BROADCAST MEDIA
TREES AND PWER LINES DOWN JUST WEST OF WALDENBURG
1050 PM TSTM WND DMG FISHER 35.49N 90.97W
06/02/2018 POINSETT AR BROADCAST MEDIA
WIND DAMAGE TO POWER SUB STAION.
1115 PM TSTM WND DMG 5 S WYNNE 35.16N 90.79W
06/02/2018 CROSS AR PUBLIC
TREES DOWN AT FITZGERALD CROSSING SOUTH OF TOWN. POSSIBLE
TORNADO.
1125 PM TSTM WND DMG S FORREST CITY 35.01N 90.79W
06/02/2018 ST. FRANCIS AR TRAINED SPOTTER
HOUSE COLLAPSED WITH PRELIMINARY REPORTS OF PEOPLE
TRAPPED INSIDE. LIKELY HIGH WINDS TOOK ROOF OFF.
1130 PM TSTM WND DMG FORREST CITY 35.01N 90.79W
06/02/2018 ST. FRANCIS AR BROADCAST MEDIA
DAMAGE TO WAFFLE HOUSE AND TWO OVERTURNED SEMI-TRAILERS
OFF I-40 AND HIGHWAY 1 EXIT.
1205 AM TSTM WND DMG FORREST CITY 35.01N 90.79W
06/03/2018 ST. FRANCIS AR TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN WITH A
WIDESPREAD POWER OUTAGE. ADDITIONAL TREES DOWN ON HOUSES
ACROSS THE CITY AND ONE TRAILER NORTH OF TOWN.APPEARS THE
WORST DAMAGE WENT DOWN HIGHWAY 1.
1225 AM HAIL COLLIERVILLE 35.06N 89.68W
06/03/2018 M0.50 INCH SHELBY TN TRAINED SPOTTER
HAIL RANGED FROM PEA TO DIME SIZE.
&&
TLSJRSpecial weather statement, Jun 3, 2:52 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Memphis TN
252 AM CDT SUN JUN 3 2018
MSZ002-003-TNZ089-030830-
Marshall MS-Benton MS-Fayette TN-
252 AM CDT SUN JUN 3 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 330 AM CDT
FOR...
Northeastern Marshall County in northwestern Mississippi...
Northern Benton County in northeastern Mississippi...
South central Fayette County in southwestern Tennessee...
At 252 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Slayden, or 12
miles north of Holly Springs, moving east at 20 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern Marshall...northern Benton and south central
Fayette Counties should monitor this storm closely.
LAT...LON 3472 8909 3478 8957 3504 8957 3500 8920
3499 8920 3500 8915 3499 8910
TIME...MOT...LOC 0752Z 289DEG 18KT 3495 8942Special weather statement, Jun 3, 3:02 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
302 AM CDT SUN JUN 3 2018
TNZ021-022-054-055-030845-
Carroll TN-Henderson TN-Benton TN-Decatur TN-
302 AM CDT SUN JUN 3 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 345 AM CDT
FOR...
Eastern Carroll County in northwestern Tennessee...
Northeastern Henderson County in southwestern Tennessee...
Benton County in Middle Tennessee...
Decatur County in Middle Tennessee...
At 302 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located 7 miles south of
Bruceton, or 11 miles southwest of Camden, moving southeast at 25
mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in eastern Carroll...northeastern Henderson...Benton and
Decatur Counties should monitor this storm closely.
LAT...LON 3598 8802 3594 8801 3594 8793 3587 8794
3583 8797 3578 8798 3572 8803 3566 8802
3562 8804 3552 8797 3548 8799 3547 8802
3570 8844 3614 8823 3614 8821 3612 8821
3614 8819 3614 8792
TIME...MOT...LOC 0802Z 313DEG 24KT 3593 8822Special weather statement, Jun 3, 3:11 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Memphis TN
311 AM CDT SUN JUN 3 2018
MSZ023-024-030845-
Monroe MS-Chickasaw MS-
311 AM CDT SUN JUN 3 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 345 AM CDT
FOR...
Southwestern Monroe County in northeastern Mississippi...
Southeastern Chickasaw County in northeastern Mississippi...
At 311 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Trebloc, or 9 miles
southeast of Houston, moving southeast at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southwestern Monroe and southeastern Chickasaw Counties
should monitor this storm closely.
LAT...LON 3381 8872 3381 8893 3375 8893 3375 8901
3390 8901 3390 8862 3368 8850 3368 8872
TIME...MOT...LOC 0811Z 296DEG 41KT 3384 8885The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:31 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 44 min |
| Jun 3, 2:11 AM CDT | Special Weather Statement | MEG | Carroll, Henry | 49 min |
| Jun 3, 3:02 AM CDT | Special Weather Statement | MEG | Benton, Decatur | 43 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.